The Open UniversitySkip to content

An interpretation of partial least squares

Garthwaite, P. H. (1994). An interpretation of partial least squares. Journal of the American Statistical Association, 89(425) pp. 122–127.

Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0162-1459
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 17959
Depositing User: Sara Griffin
Date Deposited: 21 Aug 2009 14:21
Last Modified: 02 Dec 2010 20:36
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340